# SDR SWIA2020062651175

- Difficulty date: May 12, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE SEVERAL DENTS ON RIGHT INBD FLAP, BOTTOM INBD SIDE (TIRE PLANE OF ROTATION).  (C-CHECK) RO 6/24/2020 REPAIRED DENTS ON THE RT I/B FLAP REF SRM.  OPS CHECK GOOD REF AMM.
